# SDR DHL2002807521

- Difficulty date: March 26, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.; N/R 1897 LT. WING L/E FORMER CRACKED .250 @ STA. XFS695.000CORR: STOP DRILLED CRACK I/A/W SRM 57-2-0 FIG.2 - FABRICATED REINFORCING ANGLE( 2024 T3 .063)I/A/W SRM 57-2-0 FIG. 2 - CLEANED TREATED , AND PRIMED ANGLE I/A/W SRM 51-1-8B - INSTALLED REINFORCING ANGLE I/A/W SRM 57-2-0 FIG. 2
